# SDR IXXA0400045S

- Difficulty date: March 4, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND FWD FUSELAGE EXTERNAL SKIN HAS IMPROPER REPAIR IAW DWG V22-R19. REPAIR ACCOMPLISHED. TEMPORARY REPAIR WAS REMOVED. FABRICATION AND INSTALLATION OF FINGER DOUBLER FILLER AND DOUBLER IAW STRUCTURAL REPAIR MANUAL. CLEANED, TREATED AND PRIMED. PRC SEALANT WAS APPLIED TO FAYING SURFACES. NEW FASTNERS FOR FINGER DOUBLER, FILLER, AD DOULBER WERE ISNTALLED IAW DWG V22-R19, SRM 51-1-21 PG 1, SRM 51-1-20DPG 9.
